# SDR AALA202205273308

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 60,495 hours, 35,475 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF WHILE CYCLING THE LANDING GEAR , CAUTION ECAM OF NOSE LANDING GEAR DOORS NOT CLOSED. AIRCRAFT RETURNED TO MIA WHERE IT LANDED SAFELY AND TAXIED TO THE GATE ON ITS OWN POWER. NO EMERGENCY WAS DECLARED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
